leg and muscle pain!!!

hello everyone.. i hope you are all doing ok... i was just wondering, its 9 weeks after my last chemo session and ive been ok ish apart from not feeling to well with the HRT ive been given i think im going to have to stop taking it.. :(

but the thing i wanted to ask about is the pains ive been getting in my legs and arms since my last chemo.. my legs just seem to give up on me and i can hardly walk or stand up straight most of the time. and i find it very difficult to lift any heavy object because it hurts my arms.. im 37 years old and at the moment i feel like im should be 90 or something.. it really has started to get me down.. i had my scan on tuesday just gone and get my results next tues its a very nerve racking time isnt it ladies??

xxxxxxx

9 Replies

oldestnewest
  • Hi Suanne,

    I found I had similar pains and that they responded to 'devil's claw' - capsules sprinkled into warm green tea gets them working quickly. Tendonitis in every tendon in rotation for several months- but it did stop eventually!

    Yes; it's terrifying waiting; but hope for the very best.

    Love,

    Isadora.

  • thankyou isadora.. i will but some devils claw but unfortunatly i just cant drink green tea lol.. it just makes me quiver the way you do when your sick sometimes..

    i am hoping for the best but sometimes think im being to confident and that will be my downfall. xxxx

  • Hot water will do- just gets it into the system quicker.

    I.

  • suzannehadenough, fingers crossed for your results,please let us know. Hope you are getting more support at home.Love Sue x

  • Suzanne,

    I have similar pain in my legs which is neuropathy caused by the chemo. It is worth while mentioning your problem when you see your team so they can check it out, then they will be able to see what may be causing yours and give you the right treament to help with it.

    Fingers cossed for your results xxx

    Jules

  • I had awful leg pain, very similar to bad shin splints. The first round it lasted a few days and I could hardly walk. The second time it lasted longer, but not for so long, but took Tranadol to ease the pain. Second time, I realised my calf muscles were like rock and as I used a hot water bottle and massage it helped. I have just had my 3rd chemo today to see what it will be like this time. The pain did last a bit longer last time, and now just feel bruised. I have heard the pain subsides after you finish the chemo. My father in law suffered terrible pains in his hands, but it eventually went away. He has been left with feeling that he is walking on sand though. I've asked numerous people and they say its different for everyone. Sorry I can't help further. Fingers crossed for you xx

  • Thanku ladies. I will let you all know how I get on on tuesday. And ill defo ask them about these pains. X x x

  • Hi suzannehadenough

    Snap! I too am suffering with horendous and excrutiating arm & leg pain also in the hands and fingers, I also have the numb feet which is nothing to do with the muscle / joint pain, I finished chemo 4 months ago and my oc is asleep, a time really when we should be making the most of every day so how cruel to be left with another burden of ongoing pain. My oncologist has stated that they do not know why the chemo attacks the muscles/joint but to take either nsaids or strong painkillers ( I take Co-dydramol) which helps ease the pain for a while but come the evening like you it takes me ages after standing to get moving,hopefully as time goes on we can only hope things get easier. Let me know how you get on and I hope this letter has helped ease your worry a little

    Bettyann x

  • Thanku bettyann it somehow makes it a little better knowing its not all in my head. Im so happy your cancer is asleep I am praying that mine is too. Thanku again for your post. X x x

You may also like...